Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Automorphisms of extended current algebras


Authors: Paolo Piazza and Siye Wu
Journal: Proc. Amer. Math. Soc. 106 (1989), 1099-1106
MSC: Primary 22E65
MathSciNet review: 969525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a (noncentral) extension of current algebras and study the adjoint action induced by the current group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E65

Retrieve articles in all journals with MSC: 22E65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0969525-X
PII: S 0002-9939(1989)0969525-X
Article copyright: © Copyright 1989 American Mathematical Society